# SDR AMTA200700113

- Difficulty date: February 26, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CAME ON WHEN APU SHUTDOWN NORMALLY 1 HOUR BEFORE LANDING.  FAULT LIGHT WENT OUT AFTER 5 MINUTES.  PERFORMED APU RUN-OPS CHECK NORMAL, NO FAULTS.  EXISTING FAULT 49-31001 CLEARED ITSELF UPON BITE TEST AFTER OPS CHECK.  (K)
